# SDR CA000714011

- Difficulty date: June 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 63,303 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Component: Engine, Rroyce, RB21122B02
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKE OFF OUT OF LAS VEGAS, TGT ON NR 1 ENGINE WENT UP TO 740 DEG FOR 2 SEC. E.P.R. BROUGHT BACK IMMEDIATELY TO MAINTAIN 728 DEG. WHEN SAFELY AIRBORNE, E.P.R. REDUCED TO .462 MAINTAIN 725 DEG. BECAUSE OF PREVIOUS PROBLEM WITH THIS  ENGINE, YYZ MAINTENANCE REDUCE N2 BY 5 CLICKS AND AIRPLANE FLEW BACK TO YMX WITH NO PAX FOR ENGINE CHANGE. WAITING FOR SHOP REPORT.
